2 Publications

Mark all

[2]
2017 | Journal Article | IST-REx-ID: 720 | OA
Humplik, J., & Tkačik, G. (2017). Probabilistic models for neural populations that naturally capture global coupling and criticality. PLoS Computational Biology, 13(9). https://doi.org/10.1371/journal.pcbi.1005763
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 1928
Humplik, J., Hill, A., & Nowak, M. (2014). Evolutionary dynamics of infectious diseases in finite populations. Journal of Theoretical Biology, 360, 149–162. https://doi.org/10.1016/j.jtbi.2014.06.039
View | DOI
 

Search

Filter Publications

2 Publications

Mark all

[2]
2017 | Journal Article | IST-REx-ID: 720 | OA
Humplik, J., & Tkačik, G. (2017). Probabilistic models for neural populations that naturally capture global coupling and criticality. PLoS Computational Biology, 13(9). https://doi.org/10.1371/journal.pcbi.1005763
View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 1928
Humplik, J., Hill, A., & Nowak, M. (2014). Evolutionary dynamics of infectious diseases in finite populations. Journal of Theoretical Biology, 360, 149–162. https://doi.org/10.1016/j.jtbi.2014.06.039
View | DOI
 

Search

Filter Publications